Attila Pethő
Attila Pethő
University of Debrecen, Faculty of Informatics
Verifierad e-postadress på inf.unideb.hu
Titel
Citeras av
Citeras av
År
A generalization of a theorem of Baker and Davenport
A Dujella, A Petho
The Quarterly Journal of Mathematics 49 (195), 291-306, 1998
2981998
Computing integral points on elliptic curves
J Gebel, A Pethő, HG Zimmer
Acta Arithmetica 68 (2), 171-192, 1994
1461994
Generalized radix representations and dynamical systems. I
S Akiyama, T Borbély, H Brunotte, A Pethő, JM Thuswaldner
Acta Mathematica Hungarica 108 (3), 207-238, 2005
1162005
Number systems in integral domains, especially in orders of algebraic number fields
B Kovács
Acta Sci. Math.(Szeged) 55, 287-299, 1991
991991
Perfect powers in second order linear recurrences
A Pethö
Journal of Number Theory 15 (1), 5-13, 1982
921982
Generalized radix representations and dynamical systems II
S Akiyama, H Brunotte, A Petho, JM Thuswaldner
ACTA ARITHMETICA-WARSZAWA- 121 (1), 21, 2006
802006
On a polynomial transformation and its application to the construction of a public key cryptosystem
A Pethö
Computational number theory (Debrecen, 1989), 31-43, 2011
782011
On canonical number systems
S Akiyama, A Pethő
Theoretical Computer Science 270 (1-2), 921-933, 2002
692002
On Mordell‘s Equation
J Gebel, A Pethö, HG Zimmer
Compositio Mathematica 110 (3), 335-367, 1998
691998
Simple families of Thue inequalities
GĆ Lettl, P Voutier
Transactions of the American Mathematical Society 351 (5), 1871-1894, 1999
651999
Products of prime powers in binary recurrence sequences. I. The hyperbolic case, with an application to the generalized Ramanujan-Nagell equation
A Pethö, BMM de Weger
mathematics of computation 47 (176), 713-727, 1986
571986
On digit expansions with respect to linear recurrences
A Pethö, RRF Tichy
Journal of Number Theory 33 (2), 243-256, 1989
551989
Full cubes in the Fibonacci sequence
A Petho
PUBLICATIONES MATHEMATICAE-DEBRECEN 30 (1-2), 117-127, 1983
551983
A secure electronic exam system
A Huszti, A Petho
Publicationes Mathematicae Debrecen 77 (3-4), 299-312, 2010
522010
Generalized Zeckendorf expansions
PJ Grabner, RF Tichy, I Nemes, A Pethő
Applied Mathematics Letters 7 (2), 25-28, 1994
511994
Effektives Lösen von Thue Gleichungen
A Petho, R Schulenberg
Publ. Math. Debrecen 34 (3-4), 189-196, 1987
501987
Complete solution of a family of quartic Thue equations
G Lettl, A Pethő
Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg 65 (1 …, 1995
461995
Algebra-On analytical and diophantine properties of a family of counting polynomials
P Kirschenhofer, A Petho, WF Tichy
Acta scientiarum mathematicarum 65 (1), 47-60, 1999
451999
Simultaneous representation of integers by a pair of ternary quadratic forms—with an application to index form equations in quartic number fields
I Gaál, A Pethő, M Pohst
journal of number theory 57 (1), 90-104, 1996
451996
On the family of Thue equations x^ 3-(n-1) x^ 2y-(n+ 2) xy^ 2-y^ 3= k
M Mignotte, A Pethö, F Lemmermeyer
ACTA ARITHMETICA-WARSZAWA- 76, 245-269, 1996
451996
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–20